Hyperalgebraic primitive elements for relational algebraic and topological algebraic models

Studia Logica 57 (2-3):409 - 418 (1996)
Using nonstandard methods, we generalize the notion of an algebraic primitive element to that of an hyperalgebraic primitive element, and show that under mild restrictions, such elements can be found infinitesimally close to any given element of a topological field.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370842
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,440
Through your library
References found in this work BETA
Handbook of Mathematical Logic.Jon Barwise (ed.) - 1977 - North-Holland.
Nonstandard Methods and Finiteness Conditions in Algebra.Matt Insall - 1991 - Mathematical Logic Quarterly 37 (33‐35):525-532.
Completing Boolean Algebras by Nonstandard Methods.Jürg Schmid - 1974 - Mathematical Logic Quarterly 20 (1‐3):47-48.

View all 7 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index

Total downloads
8 ( #498,343 of 2,180,173 )

Recent downloads (6 months)
1 ( #303,871 of 2,180,173 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums